Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Collineation groups with one or two orbits on the set of points not on an oval and its nucleus

Gábor Korchmáros and Antonio Maschietti

Vol. 11 (2010), No. 1, 187–195
DOI: 10.2140/iig.2010.11.187
Keywords
projective plane, collineation group, oval
Mathematical Subject Classification 2010
Primary: 51A40, 51E23
Milestones
Received: 4 November 2008
Accepted: 16 January 2009
Authors
Gábor Korchmáros
Dipartimento di Matematica
Università della Basilicata
Contrada Macchia Romana
85100 Potenza
Italy
Antonio Maschietti